# SDR FDEA201809142526

- Difficulty date: September 14, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 16,030 hours, 9,033 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: ABS033901
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT GOT MAIN CARGO DOOR NOT LOCKED. COMPLETED QRH AND RTB CYYC. RELEASED FOR SERVICE. MAIN CARGO DOOR CLOSED & LOCKED INDICATION ON ECAM DOOR PAGE INOP.  REMOVED AND REPLACED WARNING SWITCH 49WS IAW AMM 52-71-00-04-02 AND PERFORMED ADJUSTMENT/TEST IAW 52-71-00 P BLOCK 501 WITH NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
